| Catalog Number |
B5ST |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unknown procedure, trocar was bent during the process of insertion.Replaced with new device.No patient consequences.
Additional Manufacturer Narrative
(b)(4).Date sent: 12/31/2024.D4: batch # unk.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 1/28/2025.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Additional Manufacturer Narrative
(b)(4).Date sent: 2/25/2025.D4: batch # a9cf3p investigation summary the product was returned to ethicon for evaluation.Visual inspection was conducted on the returned device.Visual analysis of the returned sample determined that the b5st device was returned with no apparent damage.In addition, the packaging opened was returned along with the instrument.The device was visually inspected and no damaged found on the sleeve.The device was fully functional according to the manufacturing requirements.The event described could not be confirmed as the device was returned without any damaged.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.